| Model Number |
8110-14LV |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Codes |
Obstruction/Occlusion (2422); Pneumoperitoneum (4819)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record and udi number are in-progress.All information reasonably known as of 13-nov-2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
Event or Problem Description
Avanos medical received a single report that referenced three different incidences, which were associated with separate units, involving three different events.This is the first of three reports.Refer to 9611594-2024-00253 for the second event.Refer to 9611594-2024-00254 for the third event.It was reported there was slipping of the external retention device causing the balloon to move post pyloric and cause obstruction.The device was placed (b)(6) 2024 and during the patient's 6-week follow up the enteral feeding device "disc moved down to 2 cm.About 20-days later, the patient was admitted with gastric outlet obstruction and pneumoperitoneum with mobilized disc." additional information received 22-oct-2024 stating the patient was "admitted to hospital.Transfer[ed] to *(b)(6) hospital.Review by surgical team.Medically managed with [nasogastric tube] ngt, nil by mouth and antibiotics." the patient is reported to be well.The device remains in use.
Additional Manufacturer Narrative
The device history record for the reported lot number, 30261968, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 31-jan-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.